# SDR SWIA2018051444656

- Difficulty date: May 14, 2018
- Submitted: May 14, 2018
- Operation: Air carrier
- Aircraft: N925EV
- Make and model: Cndair CL6002B19
- Aircraft serial: 7831
- Aircraft time: 30,517 hours, 30,004 cycles
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Unknown
- Condition: Malfunctioned
- Location: Nlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

AFTER TAKE OFF, DURING GEAR RETRACTION, NOSE GEAR FAILED TO RETRACT.  NOSE GEAR INDICATION SHOWED DOWN WITH MAINS UP. FOLLOWED QRH PROCEDURE, ALL 3 GEAR SHOWED DOWN AND LOCKED. (FLT 5195) FO: 05/14/2018 WORK IN PROGRESS.
